Molecular Microbiology: December 2018 Issue Published Online

PSM is pleased to announce Volume 1 Number 2 of the International Journal of Molecular Microbiology (IJMM) has been published online.
Click the link for a complete listing of articles

https://journals.psmpublishers.org/index.php/ijmm

 

International Journal of Molecular Microbiology

 

You are welcome to publish your paper with International Journal of Molecular Microbiology (IJMM):

Upcoming Issue: Volume 2 Issue 1 (April 2019 Issue)

International Journal of Molecular Microbiology (IJMM; ISSN: 2617-7633) is a peer-reviewed, open access, international scientific journal that publishes research on all aspects of molecular microbiology. The journal welcomes the submission of original manuscripts (Please see Plagiarism Policy) that meet the general criteria of significance and scientific excellence.

For detailed Aims and Scope please click here.

Click Here to submit your article to International Journal of Molecular Microbiology.

The authors can also use One Step Submission

Submission enquiries: editor@psmpublishers.org or ijmm@psmpublishers.org

General enquiries: info@psmpublishers.org

Published by

PSM Editorial Office

PSM Publishers is a nonprofit scientific publisher of international journals, books, and other scientific literature, covering science, technology, and medicine.

Leave a Reply

Your email address will not be published. Required fields are marked *